# SDR CALA2023111003331

- Difficulty date: November 6, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 89,129 hours, 12,688 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: 311T106577
- Condition: Missing
- Location: 436ar, Eng#1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND NOTICED LEFT ENGINE NACELLE STRUT PANEL 436AR PANEL MISSING, INBOARD SIDE. #1 ENG PYLON ACCESS PANEL 436AR MISSING, PANEL 4 IN DIAM ROUND.   INSTALLED NEW PANEL 436AR REF AMM 54-53-01.
